Osservazioni sull'ordinabilità dei gruppi
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 18 (1964) no. 1, p. 111-136
@article{ASNSP_1964_3_18_1_111_0,
     author = {Ciampa, Salvatore},
     title = {Osservazioni sull'ordinabilit\`a dei gruppi},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 18},
     number = {1},
     year = {1964},
     pages = {111-136},
     zbl = {0124.25802},
     mrnumber = {168673},
     language = {it},
     url = {http://www.numdam.org/item/ASNSP_1964_3_18_1_111_0}
}
Ciampa, Salvatore. Osservazioni sull'ordinabilità dei gruppi. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 18 (1964) no. 1, pp. 111-136. http://www.numdam.org/item/ASNSP_1964_3_18_1_111_0/

[1] Andrus, J.F. - Buston, A.T., On ordered groups. Amer. Mathem. Monthly, 70, (1963), 619-628. | MR 151533 | Zbl 0124.25901

[2] Bikhoff, G., Lattice Theory. Amer. Math. Soc. Colloq. vol. XXV, revised edition, 1948.

[3] Bourbaki, N., Algèbre: chap. VI, groupes et corps ordonnés. Act. Scient. Ind. n. 1179, Paris, Hermann, 1952. | Zbl 0049.01801

[4] Conrad, P., Right ordered groups. Michig. Mathem. Jour., 6, (1959), 267-275. | MR 106954 | Zbl 0099.01703

[5] Everett, C.J. - Ulam, S., On ordered groups. Trans. Amer. Math. Soc., 57, (1945), 208-216. | MR 12285 | Zbl 0061.03406

[6] Fuchs, L., Note on ordered groups and rings. Fund. Math, 46, (1958-59), 167-174. | MR 100640 | Zbl 0100.26701

[7] Iwasawa, K., On linearly ordered groups. Journ. Math. Soc. Japan, 1, (1948), 1-9. | MR 28313 | Zbl 0038.01301

[8] Malcev, A., Sui gruppi ordinati. (in russo). Izvestiya Akad. Nauk SSSR, 13, (1949), 473-482.

[9] Morgado, J., A characterization of the closure operators by means of one axiom. Port. Math., 21, (1962), 155-156. | MR 148573 | Zbl 0107.25203

[10] Neumann, B.H., On ordered groups. Amer. Jour. Math., 71, (1949), 1-18. | MR 28312 | Zbl 0031.34201

[11] Tarski, A., Zur Grundlegung der Booleschen Algebra I. Fund. Math., 24, (1935), 177-198. | JFM 61.0054.02 | Zbl 0011.00203

[12] Tully, E.J., The existence of a total order on a group. Proc. Amer. Math. Soc., 13, (1962), 217-219. | MR 133382 | Zbl 0111.03304